# SDR SWIA202052925

- Difficulty date: August 11, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Chafed
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE REMOVAL REQUIRED FOR REPAIR OF FAN CASE OGV BOLT HOLES.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED RT ENGINE, IAW TASK CARD, SEE ATTACHMENTS FOR DETAILS OF WORK PERFORMED.
